# SDR COMA0010240

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 21,185 hours, 21,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12006157005
- Condition: Gouged
- Location: Fuselage
- Part time: 21,185 hours, 21,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 163-01Z, THE CARGO COMPARTMENT AFT LT FLOOR SUPPORT BUTT STRAP WAS FOUND TO BE GOUGED BY INTERIOR LINING SCREWS.  THE DAMAGED PART WAS REPLACED IAW EMB 120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES.
